# SDR CALA2013071900506

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 48,098 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Sta 380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BETWEEN STRINGER 8 AND 9 AT BS 380R HAS A CRACK EMINATING FROM HOLE VISUALLY AND INDICATED BY NDT.  REPAIRED IAW EA 5310-04716.
